Abstract and Applied Analysis

The Ideal Convergence of Strongly of   Γ 2 in p - Metric Spaces Defined by Modulus

N. Subramanian, K. Balasubramanian, and K. Chandrasekhara Rao

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


The aim of this paper is to introduce and study a new concept of the Γ 2 space via ideal convergence defined by modulus and also some topological properties of the resulting sequence spaces were examined.

Article information

Abstr. Appl. Anal., Volume 2014 (2014), Article ID 790950, 8 pages.

First available in Project Euclid: 2 October 2014

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Subramanian, N.; Balasubramanian, K.; Rao, K. Chandrasekhara. The Ideal Convergence of Strongly of   ${\mathrm{\Gamma }}^{2}$ in $p\text{-}$ Metric Spaces Defined by Modulus. Abstr. Appl. Anal. 2014 (2014), Article ID 790950, 8 pages. doi:10.1155/2014/790950. https://projecteuclid.org/euclid.aaa/1412277006

Export citation


  • F. Moricz, “Extensions of the spaces c and ${c}_{0}$ from single to double sequences,” Acta Mathematica Hungarica, vol. 57, no. 1-2, pp. 129–136, 1991.
  • F. Moricz and B. E. Rhoades, “Almost convergence of double sequences and strong regularity of summability matrices,” Mathematical Proceedings of the Cambridge Philosophical Society, vol. 104, no. 2, pp. 283–294, 1988.
  • M. Basarir and O. Solancan, “On some double sequence spaces,” The Journal of the Indian Academy of Mathematics, vol. 21, no. 2, pp. 193–200, 1999.
  • B. C. Tripathy, “On statistically convergent double sequences,” Tamkang Journal of Mathematics, vol. 34, no. 3, pp. 231–237, 2003.
  • A. Turkmenoglu, “Matrix transformation between some classes of double sequences,” Journal of the Institute of Mathematics and Computer Sciences: Mathematics, vol. 12, no. 1, pp. 23–31, 1999.
  • N. Subramanian and U. K. Misra, “Characterization of Gai sequences via double Orlicz space,” Southeast Asian Bulletin of Mathematics, vol. 35, no. 4, pp. 687–697, 2011.
  • N. Subramanian and U. K. Misra, “The generalized double čommentComment on ref. [14?]: Please update the information of this reference, if possible.difference sequence spaces defined by a Orlicz function,” Southeast Asian Bulletin of Mathematics. In press.
  • B. C. Tripathy and A. J. Dutta, “On fuzzy real valued double sequence spaces,” Soochow Journal of Mathematics, vol. 32, no. 4, pp. 509–520, 2006.
  • H. Kizmaz, “On certain sequence spaces,” Canadian Mathematical Bulletin, vol. 24, no. 2, pp. 169–176, 1981.
  • P. K. Kamthan and M. Gupta, Sequence Spaces and Series, vol. 65 of Lecture Notes in Pure and Applied Mathematics, Marcel Dekker, New York, NY, USA, 1981. \endinput